Research Repository

Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay

Shi, Peng ORCID: 0000-0003-2668-7616, Boukas, E-K and Agarwal, RK (1999) Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay. IEEE Transactions on Automatic Control, 44 (11). 2139 - 2144. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: linear systems; coupled linear matrix; time delay systems
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 24 Jun 2015 22:41
Last Modified: 27 Jul 2016 16:14
URI: http://vuir.vu.edu.au/id/eprint/27908
DOI: https://doi.org/10.1109/9.802932
ePrint Statistics: View download statistics for this item
Citations in Scopus: 472 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar